# SDR 2002FA0001286

- Difficulty date: October 29, 2002
- Submitted: November 13, 2002
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Seal
- Part number: 2A3537
- Part serial: 3832
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL REJECTED FOR CRACK AT 1 PLACE ON BACK WALL OF THE PILOT GROOVE SEAL AS MARKED ON THE PART.
